Applied Mathematics and Optimization

, Volume 28, Issue 1, pp 57-85

First online:

The dam problem with leaky boundary conditions

  • J. CarrilloAffiliated withDepartamento de Matematica Aplicada, Universidad Complutense de Madrid
  • , M. ChipotAffiliated withDépartement de Mathématiques, Université de Metz

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


The goal of this paper is to study the fluid flow through a two-dimensional porous medium when we impose a leaky boundary condition. We show in particular that the situation is quite different from the one with the usual Dirichlet boundary condition.

Key words

Free boundary problems Fluid flow Porous media

AMS classification

35A05 35J25 35J85 76S05